# SDR AALA202205020890

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737
- Aircraft serial: 33344
- Aircraft time: 14,192 hours, 5,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHTING HOUSING AT ROW 13 L/H MISSING HARDWARE. REPLACED FASTENERS HOLDING SEAT SHROUD 13 ABC.
